# SDR DL76L000759

- Difficulty date: April 20, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 11,705 hours, 1,806 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Symbol Generator
- Part number: 6229436101
- Condition: Malfunctioned
- Location: E/E Bay
- Component: Symbol Generator, 6229436101
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CO-PILOTS ND HAD MAP FAIL FLAG.  ISOLATED CAUSE TO SYMBOL GENERATOR AND VERIFIED.  CTR SYMBOL GENERATOR FWD TO MCO AND AIRCRAFT WAS DISPATCHED FROM MAD NON ETOPS PER MEL 34-22-05A.  FOUND WIRE ON NORM/TRUE SWITCH.
